Weak amenability of the universal covering group fo SU (1, n).
Mathematische Annalen, Tome 288 (1990) no. 1, pp. 445-472
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
weakly amenable, Fourier algebra, connected, simple, real rank one Lie groups, universal covering group, spherical functions, representations
@article{MAN_1990__288_1_164743,
author = {Mogens Lemvig Hansen},
title = {Weak amenability of the universal covering group fo {SU} (1, n).},
journal = {Mathematische Annalen},
pages = {445--472},
year = {1990},
volume = {288},
number = {1},
zbl = {0693.43004},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164743/}
}
Mogens Lemvig Hansen. Weak amenability of the universal covering group fo SU (1, n).. Mathematische Annalen, Tome 288 (1990) no. 1, pp. 445-472. http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164743/